# SDR I5PA2022032775704

- Difficulty date: March 27, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,793 hours, 33,566 cycles
- Engine: Pwa PW2040
- Engine time: 52,184 hours, 22,612 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PW2037
- Part serial: 727137
- Condition: Unserviceable
- Location: Zone 400
- Stage of operation: IN
- How discovered: B
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

RH ENGINE REPLACEMENT ACCOMPLISHED DUE TO OUT OF LIMIT BORESCOPE FINDING DURING A SCHEDULED INSPECTION.
